# SDR KPVA20140114015

- Difficulty date: November 25, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 38,103 hours, 38,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  LEFT WING LOWER SKIN AT FUEL PUMP CUT-OUT CORRODED.   REPAIRED IAW DT/S-6614/13-20944 ISSUE A, UT AND HFEC INSPECTION DONE IAW DT/S-6614/13-20944 ISSUE A, NO DEFECT FOUND.
